# SDR UPS07551255

- Difficulty date: December 4, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED LIGHT INOP.  RELAMPED IAW MM 33-116-02-2.  OPS CKS GOOD.
